# SDR R61A201593280239

- Difficulty date: March 28, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND SEAT RAIL 11 HAS PREVIOUSLY BLENDED CORROSION ON FWD END.  MAINTENANCE INSPECTED AND FOUND TO BE OUT OF LIMITS, MAINTENANCE R & R NR 11 SEAT RAIL, PN 85328210-115 IAW SRM 51-40-18-02-01, AND 51-42-05-02-01.  ACFT REMAINS FOR COMPLETION.
